MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TSH ASSAY; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE

ROCHE DIAGNOSTICS ELECSYS TSH ASSAY; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Catalog Number 11731459122
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/29/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
The customer stated that they received erroneous results for one patient sample tested with the elecsys tsh assay and the elecsys ft4 ii assay on an unknown roche elecsys analyzer.It was asked, but it is not known if any erroneous results were reported outside of the laboratory.This medwatch will apply to the tsh assay.Please refer to the medwatch with patient identifier (b)(6) for information related to the ft4 assay.The patient sample was initially tested on the customer's roche analyzer.The sample was repeated on a centaur analyzer.The sample was also provided for investigation, where it was tested on a cobas 8000 e 602 module (e602).The model and serial number of the customer's roche elecsys analyzer were asked for, but not provided.The serial number of the e602 analyzer used for investigation is (b)(4).Tsh reagent lot number 328081, with an expiration date of december 2018 was used on this analyzer.Calibration and controls were ok on the e602 analyzer used for investigation.The investigation did not identify a product problem.  the cause of the event could not be determined.  different assays from different vendors can generate different values.This is related to the overall setups of the assays, the antibodies used, differences in reference materials/methods, and differences in the standardization methodology used.

Brand Name
ELECSYS TSH ASSAY
Common Device Name
RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
MDR Report Key7906802
Report Number1823260-2018-03290
Device Sequence Number19253231
Product Code JLW
UDI-Device Identifier04015630899661
UDI-Public4015630899661
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K961491
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number11731459122
Device Lot Number328081
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2018
Initial Report FDA Received Date09/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1